Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Analysis of a Logical Machine Using Parenthesis-Free Notation

Arthur W. Burks, Don W. Warren and Jesse B. Wright
Mathematical Tables and Other Aids to Computation
Vol. 8, No. 46 (Apr., 1954), pp. 53-57
DOI: 10.2307/2001990
Stable URL: http://www.jstor.org/stable/2001990
Page Count: 5
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
An Analysis of a Logical Machine Using Parenthesis-Free Notation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
53
    53
  • Thumbnail: Page 
54
    54
  • Thumbnail: Page 
55
    55
  • Thumbnail: Page 
56
    56
  • Thumbnail: Page 
57
    57